On a second-order differential system and its periodic solutions
Differencialʹnye uravneniâ, Tome 30 (1994) no. 9, pp. 1487-1497
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_9_a1,
author = {V. N. Gorbuzov},
title = {On a second-order differential system and its periodic solutions},
journal = {Differencialʹnye uravneni\^a},
pages = {1487--1497},
year = {1994},
volume = {30},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_9_a1/}
}
V. N. Gorbuzov. On a second-order differential system and its periodic solutions. Differencialʹnye uravneniâ, Tome 30 (1994) no. 9, pp. 1487-1497. http://geodesic.mathdoc.fr/item/DE_1994_30_9_a1/